# SDR CA150506009

- Difficulty date: May 4, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 9,081 hours
- Engine: Ge CT78
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 5,940 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 ENGINE FAILED WHILE IN THE HOVER, OVER THE RUNWAY, JUST PRIOR TO ROTATING FOR THE TAKEOFF.  THE ACFT WAS LANDED.  THE RT SEAT PILOT HEARD 2 QUICK POPS AND NOTICED THE TGT ON NR 2 RISE JUST PRIOR TO ENGINE FAILURE.  THE WEATHER WAS SKY CLEAR WITH WINDS APPROXIMATELY 300 AT 10 KNOTS AND TEMPERATURE 13. THE ACFT WAS TAXIED BACK TO THE RAMP WITHOUT FURTHER INCIDENT.
